# SDR FDEA200912034346

- Difficulty date: December 3, 2009
- Submitted: December 3, 2009
- Operation: Air carrier
- Aircraft: N909FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- Aircraft time: 52,338 hours, 21,726 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 60654924
- Condition: Gouged
- Location: Bs 1180-1280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD SEAT TRACK HAS NUMEROUS GOUGES APPROX BETWEEN STA 1180 TO STA 1280 AT RBL 25.  BLENDED GOUGES IN SEAT TRACK IAW SRM 53-00-52. ORIGINAL MATERIAL THICKNESS; .250" /AFTER REWORK; .017"/ MATERIAL LOSS; .080". FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52, PAGE 101/104, STEP E, DETAIL 7. REMOVED SEAT TRACK IAW SRM 51-40-02. MATERIAL ID OF NEW SEAT TRACK IS BAC 1520-792, PN 60-654924, BATCH NR 1541987, IAW SRM 53-60-52.  LOCATED AND DRILLED SEAT TRACK IAW SRM 51-40-05. TREATED AND PRIMED IAW SRM 51-20-01. INSTALLED NEW SEATTRACK IAW SRM 51-40-02 AT BS 1180-1280, RBL 25. THIS REPAIR IS CLASSIFIED AS A CAT "A" MAJOR REPAIR.
